A property of torsion points
Matematičeskie zametki, Tome 37 (1985) no. 4, pp. 474-477
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_4_a1,
author = {V. A. Dem'yanenko},
title = {A property of torsion points},
journal = {Matemati\v{c}eskie zametki},
pages = {474--477},
year = {1985},
volume = {37},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_4_a1/}
}
V. A. Dem'yanenko. A property of torsion points. Matematičeskie zametki, Tome 37 (1985) no. 4, pp. 474-477. http://geodesic.mathdoc.fr/item/MZM_1985_37_4_a1/